MAUDE Adverse Event Report: ZIMMER BIOMET, INC. SEE H11 NARRATIVE; PROSTHESIS, ELBOW

ZIMMER BIOMET, INC. SEE H11 NARRATIVE; PROSTHESIS, ELBOW
Catalog Number 00840002407
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D1: ulnar component plasma sprayed size 4 75 mm length right for cemented use only.D10: cat: 00840009000 lot: 66207351 humeral screw kit 2humeral screws.Cat: 00840004415 lot: 65357091 humeral component plasma sprayed size 4 150 mm length for cemented use only.Cat: 00840009400 lot: 64895818 articulation kit size 4 1 axle pin, 1 humeral bearing a, 2 ulnar bearings, b sterile product do not resterilize.H6: component code, proposed g-code: mechanical (g04): stem.G2: foreign- australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device cannot be contaminated.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient was revised nine months post-initial implantation due to loosening of the humerus and ulna components.No additional patient consequences were reported.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed due to limited information received from the customer.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Device is used for treatment.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
SEE H11 NARRATIVE
Common Device Name
PROSTHESIS, ELBOW
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21872505
Report Number0001822565-2025-01076
Device Sequence Number7899113
Product Code JDC
UDI-Device Identifier00889024271289
UDI-Public(01)00889024271289(17)330922(10)65850710
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K181307
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number00840002407
Device Lot Number65850710
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2025
Supplement Date Received by Manufacturer05/02/2025
Initial Report FDA Received Date04/21/2025
Supplement Report FDA Received Date05/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale